# SDR P2EA01051

- Difficulty date: May 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LOWER FUSELAGE STATION 873 BETWEEN STRINGER 24 AND 25 RIGHT SKIN WITH OIL CAN.  REPAIRED FUSELAGE SKIN SECTION FROM BS 866.5 TO BS 886.5 BETWEEN STRINGER 23 AND 26 RIGHT.
